# SDR ASAA12511121

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,910 hours, 5,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10178
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 15,945 hours, 5,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ON RECALL.  REPLACED LT PACK CONTROL VALVE REF AMM 21-51-10-000-801 & 21-51-10-400-801.  INSTALLATION TESTED GOOD.  BITE TESTED GOOD.
